M. Bardi and I. Capuzzo-dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations, 1997.
DOI : 10.1007/978-0-8176-4755-1

G. Barles, Solutions de Viscosité des Equations de Hamilton?Jacobi, 1994.

G. Barles and P. Souganidis, Convergence of approximation schemes for fully nonlinear second order equations, 29th IEEE Conference on Decision and Control, pp.271-283, 1991.
DOI : 10.1109/CDC.1990.204046

M. Brooks, W. Chojnacki, and R. Kozera, Shading without shape, Quarterly of Applied Mathematics, vol.50, issue.1, pp.27-38, 1992.
DOI : 10.1090/qam/1146621

A. Bruss, The eikonal equation: some results applicable to computer vision, Journal of Mathematical Physics, vol.23, issue.5, pp.890-896, 1982.
DOI : 10.1063/1.525441

M. Crandall, H. Ishii, and P. Lions, user's guide to viscosity solutions\\ of second order\\ partial differential equations, Bulletin of the American Mathematical Society, vol.27, issue.1, pp.1-67, 1992.
DOI : 10.1090/S0273-0979-1992-00266-5

M. Crandall and P. Lions, Viscosity solutions of Hamilton-Jacobi equations, Transactions of the American Mathematical Society, vol.277, issue.1, pp.1-43, 1983.
DOI : 10.1090/S0002-9947-1983-0690039-8

P. Dupuis and J. Oliensis, An Optimal Control Formulation and Related Numerical Methods for a Problem in Shape Reconstruction, The Annals of Applied Probability, vol.4, issue.2, pp.287-346, 1994.
DOI : 10.1214/aoap/1177005063

J. Durou and H. Maitre, On convergence in the methods of strat and smith for shape from shading. The International Journal of Computer Vision Ambiguous shape from shading with critical points, Journal of Mathematical Imaging and Vision, vol.17, issue.12, pp.273-28999, 1996.
URL : https://hal.archives-ouvertes.fr/hal-00556187

M. Falcone, M. Sagona, and A. Seghini, A scheme for the shape-from-shading model with ???black shadows???, Proceedings of ENUMATH 2001, p.1
DOI : 10.1007/978-88-470-2089-4_47

J. Hasegawa and C. Tozzi, Shepe from Shading with perspective projection and camera calibration, Computers & Graphics, vol.20, issue.3, pp.351-364, 1996.
DOI : 10.1016/0097-8493(96)00004-0

B. Horn, Obtaining shape from shading information The Psychology of Computer Vision, 1975.

B. Horn, R. Szeliski, and A. Yuille, Impossible shaded images, IEEE Transactions on Pattern Analysis and Machine Intelligence, vol.15, issue.2, pp.166-169, 1993.
DOI : 10.1109/34.192489

J. Kain and D. Ostrov, Numerical shape-from-shading for discontinuous photographic images, International Journal of Computer Vision, vol.44, issue.3, pp.163-173, 2001.
DOI : 10.1023/A:1012235914303

R. Kozera, An overview of the shape from shading problem. Machine Graphics and Vision, pp.291-312, 1998.

K. Lee and C. Kuo, Shape from shading with perspective projection, CVGIP: Image Understanding, vol.59, issue.2, pp.202-212, 1994.

P. Lions, Generalized Solutions of Hamilton?Jacobi Equations . Number 69 in Research Notes in Mathematics, 1982.

P. Lions, E. Rouy, and A. Tourin, Shape-from-shading, viscosity solutions and edges, Numerische Mathematik, vol.24, issue.No. 2, pp.323-353, 1993.
DOI : 10.1007/BF01388692

URL : http://www.digizeitschriften.de/download/PPN362160546_0064/PPN362160546_0064___log2.pdf

M. Penna, Local and semi-local shape from shading for a single perspective image of a smooth object, Computer Vision, Graphics, and Image Processing, vol.46, issue.3, pp.346-366, 1989.
DOI : 10.1016/0734-189X(89)90037-6

M. Penna, A shape from shading analysis for a single perspective image of a polyhedron, IEEE Transactions on Pattern Analysis and Machine Intelligence, vol.11, issue.6, pp.545-554, 1989.
DOI : 10.1109/34.24790

E. Prados and O. Faugeras, A mathematical and algorithmic study of the lambertian sfs problem for orthographic and pinhole cameras, 2003.
URL : https://hal.archives-ouvertes.fr/inria-00071579

E. Prados, O. Faugeras, and E. Rouy, Shape from Shading and Viscosity Solutions, Proceedings of ECCV'02, 2002.
DOI : 10.1007/3-540-47967-8_53

URL : https://hal.archives-ouvertes.fr/inria-00394240

E. Prados, O. Faugeras, and E. Rouy, Shape from Shading and Viscosity Solutions, 2002.
DOI : 10.1007/3-540-47967-8_53

URL : https://hal.archives-ouvertes.fr/inria-00394240

E. Rouy and A. Tourin, A Viscosity Solutions Approach to Shape-From-Shading, SIAM Journal on Numerical Analysis, vol.29, issue.3, pp.867-884, 1992.
DOI : 10.1137/0729053

P. Soravia, Optimal control with discontinuous running cost: Eikonal equation and shape-from-shading, Proceedings of the 39th IEEE Conference on Decision and Control (Cat. No.00CH37187), pp.79-84, 2000.
DOI : 10.1109/CDC.2000.912736

S. Yamany and A. Farag, A system for human jaw modeling using intra-oral images, Proceedings of the 20th Annual International Conference of the IEEE Engineering in Medicine and Biology Society. Vol.20 Biomedical Engineering Towards the Year 2000 and Beyond (Cat. No.98CH36286), pp.563-566, 1998.
DOI : 10.1109/IEMBS.1998.745457

R. Zhang, P. Tsai, J. E. Cryer, and M. Shah, Shape-from-shading: a survey, IEEE Transactions on Pattern Analysis and Machine Intelligence, vol.21, issue.8, pp.690-706, 1999.
DOI : 10.1109/34.784284